# SDR CX7A194J0406

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 340B214
- Aircraft time: 26,903 hours, 30,213 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Lt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAILPIPE HOT LIGHT ON T/O.  ABORT T/O, RAN CHECKLIST AND RETURNED TO GATE.  LEFT TAILPIPE HOT LIGHT ON FOR 30 SECONDS.
